December  2018, 23(10): 4595-4616. doi: 10.3934/dcdsb.2018178

Time-dependent asymptotic behavior of the solution for plate equations with linear memory

School of Mathematics and Statistics, Northwest Normal University, Lanzhou 730070, China

* Corresponding author

Received  September 2017 Revised  January 2018 Published  June 2018

Fund Project: Ma is supported by NSF grant(11561064, 11361053), and partly supported by NWNU-LKQN-14-6

In this article, we consider the long-time behavior of solutions for the plate equation with linear memory. Within the theory of process on time-dependent spaces, we investigate the existence of the time-dependent attractor by using the operator decomposition technique and compactness of translation theorem and more detailed estimates. Furthermore, the asymptotic structure of time-dependent attractor, which converges to the attractor of fourth order parabolic equation with memory, is proved. Besides, we obtain a further regular result.

Citation: Tingting Liu, Qiaozhen Ma. Time-dependent asymptotic behavior of the solution for plate equations with linear memory. Discrete & Continuous Dynamical Systems - B, 2018, 23 (10) : 4595-4616. doi: 10.3934/dcdsb.2018178
References:
[1]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1994. doi: 10.1007/978-1-4612-0873-0. Google Scholar

[2]

J. M. Ball, Initial-boundary value problems for an extensible beam, J. Math. Anal. Appl., 42 (1973), 61-90. doi: 10.1016/0022-247X(73)90121-2. Google Scholar

[3]

J. M. Ball, Stability theory for an extensible beam, J. Differential Equations, 14 (1973), 399-418. doi: 10.1016/0022-0396(73)90056-9. Google Scholar

[4]

S. Borini and V. Pata, Uniform attractors for a strongly damped wave equations with linear memory, Asymptot. Anal., 20 (1999), 263-277. Google Scholar

[5]

M. ContiV. Pata and R. Temam, Attractors for processes on time-dependent spaces. Applications to wave equations, J. Differential Equations, 255 (2013), 1254-1277. doi: 10.1016/j.jde.2013.05.013. Google Scholar

[6]

M. Conti and V. Pata, Asymptotic structure of the attractor for processes on time-dependent spaces, Nonlinear Analysis RWA, 19 (2014), 1-10. doi: 10.1016/j.nonrwa.2014.02.002. Google Scholar

[7]

M. Conti and V. Pata, On the time-dependent Cattaneo law in space dimension one, Applied Mathematic and Computation, 259 (2015), 32-44. doi: 10.1016/j.amc.2015.02.039. Google Scholar

[8]

F. Di PlinioG. S. Duane and R. Temam, Time-Dependent attractor for the oscillon equation, Discrete Contin. Dyn. Syst., 29 (2011), 141-167. doi: 10.3934/dcds.2011.29.141. Google Scholar

[9]

A. Kh. Khanmamedov, Existence of a global attractor for the plate equation with a critical exponent in an unbounded domain, Appl. Math. Lett., 18 (2005), 827-832. doi: 10.1016/j.aml.2004.08.013. Google Scholar

[10]

A. Kh. Khanmamedov, Global attractors for the plate equation with a localized damping and a critical exponent in an unbounded domain, J. Differential Equations, 225 (2006), 528-548. doi: 10.1016/j.jde.2005.12.001. Google Scholar

[11]

T. T. Liu and Q. Z. Ma, Existence of time-dependent global attractors for plate equation, J. East China Normal University(Chinese), 2 (2016), 35-44. Google Scholar

[12]

T. T. Liu and Q. Z. Ma, The existence of time-dependent strong pullback attractors for nonautonomous plate equations, Chinese Annals of Mathematics(Chinese), 38 (2017), 125-144; Chinese Journal of Contemporary Mathematics(English), 2 (2017), 101-118. Google Scholar

[13]

Q. Z. MaY. Yang and X. L. Zhang, Existence of exponential attractors for the plate equations with strong damping, Elec. J. Differential Equations, 114 (2013), 1-10. Google Scholar

[14]

W. J. Ma and Q. Z. Ma, Attractors for stochastic strongly damped plate equation with additive noise, Elec. J. Differential Equations, 111 (2013), 1-12. Google Scholar

[15]

Q. F. MaS. H. Wang and C. K. Zhong, Necessary and sufficient conditions for the existence of global attractor for semigroups and applications, Indiana Univ. Math. J., 51 (2002), 1541-1559. doi: 10.1512/iumj.2002.51.2255. Google Scholar

[16]

F. J. MengM. H. Yang and C. K. Zhong, Attractors for wave equations with nonlinear damping on time-dependent space, Discrete. Contin. Dyn. Syst. B., 21 (2016), 205-225. doi: 10.3934/dcdsb.2016.21.205. Google Scholar

[17]

F. J. Meng and C. C. Liu, Necessary and sufficient conditions for the existence of time-dependent global attractor and application, J. Math. Phys., 58(2017), 032702, 9 pp. doi: 10.1063/1.4978329. Google Scholar

[18]

V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529. Google Scholar

[19]

G. S. Sell and Y. You, Dynamics of Evolution Equations, Springer-Verlag, New York, 2002.Google Scholar

[20]

J. Simon, Compact sets in the space LP (0; T; B), Ann. Math. Pura. Appl., 146 (1987), 65-96. doi: 10.1007/BF01762360. Google Scholar

[21]

S. Woinowsky, The effect of axial force on the vibration of hinged bars, J. Appl. Mech., 17 (1950), 35-36. Google Scholar

[22]

H. B. Xiao, Asymptotic dynamtics of plate equation with a critical exponent on unbounded domain, Nonlinear Analysis, 70 (2009), 1288-1301. doi: 10.1016/j.na.2008.02.012. Google Scholar

[23]

H. B. Xiao, Compact attractors of fourth order parabolic equation on Rn, Applied Mathematic and Computation, 219 (2013), 9827-9837. doi: 10.1016/j.amc.2013.03.121. Google Scholar

[24]

L. Yang and C. K. Zhong, Global attractor for plate equation with nonlinear damping, Nonlinear Analysis, 69 (2008), 3802-3810. doi: 10.1016/j.na.2007.10.016. Google Scholar

[25]

L. Yang, Uniform attractor for non-autonomous plate equation with a localized damping and a critical nonlinearity, J.Math. Anal. Appl., 338 (2008), 1243-1254. doi: 10.1016/j.jmaa.2007.06.011. Google Scholar

show all references

References:
[1]

A. V. Babin and M. I. Vishik, Attractors of Evolution Equations, North-Holland, Amsterdam, 1994. doi: 10.1007/978-1-4612-0873-0. Google Scholar

[2]

J. M. Ball, Initial-boundary value problems for an extensible beam, J. Math. Anal. Appl., 42 (1973), 61-90. doi: 10.1016/0022-247X(73)90121-2. Google Scholar

[3]

J. M. Ball, Stability theory for an extensible beam, J. Differential Equations, 14 (1973), 399-418. doi: 10.1016/0022-0396(73)90056-9. Google Scholar

[4]

S. Borini and V. Pata, Uniform attractors for a strongly damped wave equations with linear memory, Asymptot. Anal., 20 (1999), 263-277. Google Scholar

[5]

M. ContiV. Pata and R. Temam, Attractors for processes on time-dependent spaces. Applications to wave equations, J. Differential Equations, 255 (2013), 1254-1277. doi: 10.1016/j.jde.2013.05.013. Google Scholar

[6]

M. Conti and V. Pata, Asymptotic structure of the attractor for processes on time-dependent spaces, Nonlinear Analysis RWA, 19 (2014), 1-10. doi: 10.1016/j.nonrwa.2014.02.002. Google Scholar

[7]

M. Conti and V. Pata, On the time-dependent Cattaneo law in space dimension one, Applied Mathematic and Computation, 259 (2015), 32-44. doi: 10.1016/j.amc.2015.02.039. Google Scholar

[8]

F. Di PlinioG. S. Duane and R. Temam, Time-Dependent attractor for the oscillon equation, Discrete Contin. Dyn. Syst., 29 (2011), 141-167. doi: 10.3934/dcds.2011.29.141. Google Scholar

[9]

A. Kh. Khanmamedov, Existence of a global attractor for the plate equation with a critical exponent in an unbounded domain, Appl. Math. Lett., 18 (2005), 827-832. doi: 10.1016/j.aml.2004.08.013. Google Scholar

[10]

A. Kh. Khanmamedov, Global attractors for the plate equation with a localized damping and a critical exponent in an unbounded domain, J. Differential Equations, 225 (2006), 528-548. doi: 10.1016/j.jde.2005.12.001. Google Scholar

[11]

T. T. Liu and Q. Z. Ma, Existence of time-dependent global attractors for plate equation, J. East China Normal University(Chinese), 2 (2016), 35-44. Google Scholar

[12]

T. T. Liu and Q. Z. Ma, The existence of time-dependent strong pullback attractors for nonautonomous plate equations, Chinese Annals of Mathematics(Chinese), 38 (2017), 125-144; Chinese Journal of Contemporary Mathematics(English), 2 (2017), 101-118. Google Scholar

[13]

Q. Z. MaY. Yang and X. L. Zhang, Existence of exponential attractors for the plate equations with strong damping, Elec. J. Differential Equations, 114 (2013), 1-10. Google Scholar

[14]

W. J. Ma and Q. Z. Ma, Attractors for stochastic strongly damped plate equation with additive noise, Elec. J. Differential Equations, 111 (2013), 1-12. Google Scholar

[15]

Q. F. MaS. H. Wang and C. K. Zhong, Necessary and sufficient conditions for the existence of global attractor for semigroups and applications, Indiana Univ. Math. J., 51 (2002), 1541-1559. doi: 10.1512/iumj.2002.51.2255. Google Scholar

[16]

F. J. MengM. H. Yang and C. K. Zhong, Attractors for wave equations with nonlinear damping on time-dependent space, Discrete. Contin. Dyn. Syst. B., 21 (2016), 205-225. doi: 10.3934/dcdsb.2016.21.205. Google Scholar

[17]

F. J. Meng and C. C. Liu, Necessary and sufficient conditions for the existence of time-dependent global attractor and application, J. Math. Phys., 58(2017), 032702, 9 pp. doi: 10.1063/1.4978329. Google Scholar

[18]

V. Pata and A. Zucchi, Attractors for a damped hyperbolic equation with linear memory, Adv. Math. Sci. Appl., 11 (2001), 505-529. Google Scholar

[19]

G. S. Sell and Y. You, Dynamics of Evolution Equations, Springer-Verlag, New York, 2002.Google Scholar

[20]

J. Simon, Compact sets in the space LP (0; T; B), Ann. Math. Pura. Appl., 146 (1987), 65-96. doi: 10.1007/BF01762360. Google Scholar

[21]

S. Woinowsky, The effect of axial force on the vibration of hinged bars, J. Appl. Mech., 17 (1950), 35-36. Google Scholar

[22]

H. B. Xiao, Asymptotic dynamtics of plate equation with a critical exponent on unbounded domain, Nonlinear Analysis, 70 (2009), 1288-1301. doi: 10.1016/j.na.2008.02.012. Google Scholar

[23]

H. B. Xiao, Compact attractors of fourth order parabolic equation on Rn, Applied Mathematic and Computation, 219 (2013), 9827-9837. doi: 10.1016/j.amc.2013.03.121. Google Scholar

[24]

L. Yang and C. K. Zhong, Global attractor for plate equation with nonlinear damping, Nonlinear Analysis, 69 (2008), 3802-3810. doi: 10.1016/j.na.2007.10.016. Google Scholar

[25]

L. Yang, Uniform attractor for non-autonomous plate equation with a localized damping and a critical nonlinearity, J.Math. Anal. Appl., 338 (2008), 1243-1254. doi: 10.1016/j.jmaa.2007.06.011. Google Scholar

[1]

Francesco Di Plinio, Gregory S. Duane, Roger Temam. Time-dependent attractor for the Oscillon equation. Discrete & Continuous Dynamical Systems - A, 2011, 29 (1) : 141-167. doi: 10.3934/dcds.2011.29.141

[2]

Yongqin Liu. Asymptotic behavior of solutions to a nonlinear plate equation with memory. Communications on Pure & Applied Analysis, 2017, 16 (2) : 533-556. doi: 10.3934/cpaa.2017027

[3]

Jin Takahashi, Eiji Yanagida. Time-dependent singularities in the heat equation. Communications on Pure & Applied Analysis, 2015, 14 (3) : 969-979. doi: 10.3934/cpaa.2015.14.969

[4]

Božzidar Jovanović. Symmetries of line bundles and Noether theorem for time-dependent nonholonomic systems. Journal of Geometric Mechanics, 2018, 10 (2) : 173-187. doi: 10.3934/jgm.2018006

[5]

Chunyou Sun, Daomin Cao, Jinqiao Duan. Non-autonomous wave dynamics with memory --- asymptotic regularity and uniform attractor. Discrete & Continuous Dynamical Systems - B, 2008, 9 (3&4, May) : 743-761. doi: 10.3934/dcdsb.2008.9.743

[6]

Marcello D'Abbicco, Ruy Coimbra Charão, Cleverson Roberto da Luz. Sharp time decay rates on a hyperbolic plate model under effects of an intermediate damping with a time-dependent coefficient. Discrete & Continuous Dynamical Systems - A, 2016, 36 (5) : 2419-2447. doi: 10.3934/dcds.2016.36.2419

[7]

Zhidong Zhang. An undetermined time-dependent coefficient in a fractional diffusion equation. Inverse Problems & Imaging, 2017, 11 (5) : 875-900. doi: 10.3934/ipi.2017041

[8]

Jiayun Lin, Kenji Nishihara, Jian Zhai. Critical exponent for the semilinear wave equation with time-dependent damping. Discrete & Continuous Dynamical Systems - A, 2012, 32 (12) : 4307-4320. doi: 10.3934/dcds.2012.32.4307

[9]

Holger Teismann. The Schrödinger equation with singular time-dependent potentials. Discrete & Continuous Dynamical Systems - A, 2000, 6 (3) : 705-722. doi: 10.3934/dcds.2000.6.705

[10]

Min Zhao, Shengfan Zhou. Random attractor for stochastic Boissonade system with time-dependent deterministic forces and white noises. Discrete & Continuous Dynamical Systems - B, 2017, 22 (4) : 1683-1717. doi: 10.3934/dcdsb.2017081

[11]

Juan C. Jara, Felipe Rivero. Asymptotic behaviour for prey-predator systems and logistic equations with unbounded time-dependent coefficients. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 4127-4137. doi: 10.3934/dcds.2014.34.4127

[12]

Moncef Aouadi, Alain Miranville. Quasi-stability and global attractor in nonlinear thermoelastic diffusion plate with memory. Evolution Equations & Control Theory, 2015, 4 (3) : 241-263. doi: 10.3934/eect.2015.4.241

[13]

Martin Kružík, Johannes Zimmer. Rate-independent processes with linear growth energies and time-dependent boundary conditions. Discrete & Continuous Dynamical Systems - S, 2012, 5 (3) : 591-604. doi: 10.3934/dcdss.2012.5.591

[14]

Oleksiy V. Kapustyan, Pavlo O. Kasyanov, José Valero. Structure and regularity of the global attractor of a reaction-diffusion equation with non-smooth nonlinear term. Discrete & Continuous Dynamical Systems - A, 2014, 34 (10) : 4155-4182. doi: 10.3934/dcds.2014.34.4155

[15]

Alexander Zlotnik, Ilya Zlotnik. Finite element method with discrete transparent boundary conditions for the time-dependent 1D Schrödinger equation. Kinetic & Related Models, 2012, 5 (3) : 639-667. doi: 10.3934/krm.2012.5.639

[16]

Zhiqing Liu, Zhong Bo Fang. Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux. Discrete & Continuous Dynamical Systems - B, 2016, 21 (10) : 3619-3635. doi: 10.3934/dcdsb.2016113

[17]

Hristo Genev, George Venkov. Soliton and blow-up solutions to the time-dependent Schrödinger-Hartree equation. Discrete & Continuous Dynamical Systems - S, 2012, 5 (5) : 903-923. doi: 10.3934/dcdss.2012.5.903

[18]

Takeshi Fukao, Masahiro Kubo. Time-dependent obstacle problem in thermohydraulics. Conference Publications, 2009, 2009 (Special) : 240-249. doi: 10.3934/proc.2009.2009.240

[19]

Giuseppe Maria Coclite, Mauro Garavello, Laura V. Spinolo. Optimal strategies for a time-dependent harvesting problem. Discrete & Continuous Dynamical Systems - S, 2018, 11 (5) : 865-900. doi: 10.3934/dcdss.2018053

[20]

G. Dal Maso, Antonio DeSimone, M. G. Mora, M. Morini. Time-dependent systems of generalized Young measures. Networks & Heterogeneous Media, 2007, 2 (1) : 1-36. doi: 10.3934/nhm.2007.2.1

2018 Impact Factor: 1.008

Metrics

  • PDF downloads (101)
  • HTML views (319)
  • Cited by (0)

Other articles
by authors

[Back to Top]